L'unirazionalità della varietà dei moduli delle curve di genere dodici
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 8 (1981) no. 3, p. 405-439
@article{ASNSP_1981_4_8_3_405_0,
     author = {Sernesi, Edoardo},
     title = {L'unirazionalit\`a della variet\`a dei moduli delle curve di genere dodici},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 8},
     number = {3},
     year = {1981},
     pages = {405-439},
     zbl = {0475.14024},
     mrnumber = {634856},
     language = {it},
     url = {http://www.numdam.org/item/ASNSP_1981_4_8_3_405_0}
}
Sernesi, Edoardo. L'unirazionalità della varietà dei moduli delle curve di genere dodici. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 8 (1981) no. 3, pp. 405-439. http://www.numdam.org/item/ASNSP_1981_4_8_3_405_0/

[A] R. Apèry, Sur les courbes de première espèce de l'espace à trois dimensions, C. R. Acad. Sci., 220 (1945), pp. 271-272. | MR 13559 | Zbl 0061.33602

[A-C] E. Arbarello - M. Cornalba, Su una congettura di Petri, Comment. Math. Helv., 56 (1981), pp. 1-38. | MR 615613 | Zbl 0505.14002

[A-S 1] E. Arbarello - E. Sernesi, Petri's approach to the study of the ideal associated to a special divisor, Invent. Math., 49 (1978), pp. 99-119. | MR 511185 | Zbl 0399.14019

[A-S 2] E. Arbarello - E. Sernesi, The equation of a plane curve, Duke Math. J., 46 (1979), pp. 469-485. | MR 534063 | Zbl 0417.14020

[A-B] M. Auslander - D.A. Buchsbaum, Codimension and multiplicity, Ann. of Math., 68 (1958), pp. 625-657. | MR 99978 | Zbl 0092.03902

[B-E 1] D.A. Buchsbaum - D. Eisenbud, Some structure theorems for finite free resolutions, Advances in Math., 12 (1974), pp. 84-139. | MR 340240 | Zbl 0297.13014

[B-E 2] D.A. Buchsbaum - D. Eisenbud, Generic free resolutions and a family of generically perfect ideals, Advances in Math., 18 (1975), pp. 245-301. | MR 396528 | Zbl 0336.13007

[D-S] C. De Concini - E. Strickland, On the variety of complexes, Advances in Math., 41 (1981), pp. 57-77. | MR 625334 | Zbl 0471.14026

[E-Ch] F. Enriques - O. Chisini, Lezioni sulla teoria geometrica delle equazioni e delle funzioni algebriche, vol. III, Bologna, Zanichelli, 1924. | JFM 51.0508.03

[F] A. Franchetta, Sulle curve appartenenti a una superficie generale d'ordine n ≽ 4 dell'S3, Rend. Acc. Naz. Lincei (8), 3 (1947), pp. 71-78. | Zbl 0029.31505

[G] F. Gaeta, Sulle curve sghembe algebriche di residuale finito, Ann. Mat. Pura Appl., (4), 27 (1948), pp. 177-241. | MR 30237 | Zbl 0033.20802

[Gh] G. Gherardelli, Sulle curve sghembe algebriche intersezioni complete di due superfici, Atti Accad. d'Italia, 4 (1943), pp. 128-132. | MR 17958 | Zbl 0061.35802

[Gr] A. Grothendieck, Les schemas de Hilbert, Sem. Bourbaki, 221 (1960- 61). | Numdam

[H] R. Hartshorne, Algebraic Geometry, New York, Heidelberg, Berlin: Springer (1977). | MR 463157 | Zbl 0367.14001

[He] J. Herzog, Certain complexes associated with a sequence and a matrix, Manuscripta Math., 12 (1974), pp. 217-248. | MR 357414 | Zbl 0278.13010

[I] J. Igusa, Arithmetic varieties of moduli of genus two, Ann. of Math., 72 (1960), pp. 612-649. | MR 114819 | Zbl 0122.39002

[K 1] G. Kempf, Schubert methods with an application to algebraic curves, Publications of Mathematisch Centrum: Amsterdam (1971). | Zbl 0223.14018

[K 2] G. Kempf, On the geometry of a theorem of Riemann, Ann. of Math., 98 (1973), pp. 178-185. | MR 349687 | Zbl 0275.14023

[K 3] G. Kempf, Images of homogeneous vector bundles and varieties of complexes, Bull. Amer. Math. Soc., 81 (1975), pp. 900-901. | MR 384817 | Zbl 0322.14020

[K-L] S.L. Kleiman - D. Laksov, On the existence of special divisors, Amer. J. Math., 94 (1972), pp. 431-436. | MR 323792 | Zbl 0251.14005

[K-S] K. Kodaira - D.C. Spencer, On deformations of complex analytic structures I, II, Ann. of Math., 67 (1958), pp. 328-466. | MR 112154 | Zbl 0128.16901

[MC] F.S. Macaulay, The algebraic theory of modular systems, Cambridge Tracts, vol. 19 (1916). | Zbl 0802.13001

[MR] R.E. Mac Rae, On an application of the Fitting invariants, J. Algebra, 2 (1965), pp. 153-169. | MR 178038 | Zbl 0196.31003

[Ma] A.L. Mayer, Families of K-3 surfaces, Nagoya Math. J., 48 (1972), pp. 1-17. | MR 330172 | Zbl 0244.14012

[M 1] D. Mumford, Geometric Invariant Theory, Berlin, Heidelberg, New York: Springer (1965). | MR 214602 | Zbl 0147.39304

[M 2] D. Mumford, Varieties defined by quadratic equations, Corso C.I.M.E., 1969 (Questions on algebraic varieties), Roma, Cremonese (1970). | MR 282975 | Zbl 0198.25801

[N] M. Noether, Zur Grundlegung der Theorie der algebraischen Raumkurven, J. Reine Angew. Math., 93 (1882), pp. 271-310. | JFM 15.0684.01

[P-S] C. Peskine - L. Szpiro, Liaison des variétés algebriques I, Invent. Math., 26 (1974), pp. 271-302. | MR 364271 | Zbl 0298.14022

[P 1] K. Petri, Über die invariante Darstellung algebraischer Funktionen einer Veranderlichen, Math. Ann., 88 (1922), pp. 242-289. | JFM 49.0264.02 | MR 1512130

[P 2] K. Petri, Über Spezialkurven I, Math. Ann., 93 (1924), pp. 182-209. | JFM 51.0510.01 | MR 1512232

[R] A.P. Rao, Liaison among curves in P3, Invent. Math., 50 (1979), pp. 205-217. | MR 520926 | Zbl 0406.14033

[SD] B. Saint Donat, On Petri's analysis of the linear system of quadrics through a canonical curve, Math. Ann., 206 (1973), pp. 157-175. | MR 337983 | Zbl 0315.14010

[Se] B. Segre, Sui moduli delle curve algebriche, Ann. Mat. Pura Appl., (4), 7 (1930), pp. 71-102. | JFM 55.1001.03 | MR 1553138

[S 1] J.P. Serre, Faisceaux algébriques coherents, Ann. of Math., 61 (1955), pp. 197-278. | MR 68874 | Zbl 0067.16201

[S 2] J.P. Serre, Sur les modules projectifs, Seminaire Dubreil (1960). | Numdam | Zbl 0132.41301

[S 3] J.P. Serre, Algebre locale. Multiplicites, Berlin, Heidelberg, New York: Springer (1965). | MR 201468 | Zbl 0142.28603

[Sev] F. Severi, Sulla classificazione delle curve algebriche e sul teorema di esistenza di Riemann, Rend. R. Acc. Naz. Lincei, (5), 24 (1915), pp. 877-888. | JFM 45.1375.02

[SGA 1] Revetements Etales et Groupe Fondamental (SGA 1, 1960-61), Berlin, Heidelberg, New York: Springer (1971). | MR 354651